# SDR MWEA00501

- Difficulty date: June 14, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 70,240 hours, 59,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 9955757501
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - PASSENGER DOOR NR 3 BEAM (FROM BOTTOM) OF THE FORWARD END IS CRACKED IN THE RADIUS.  FABRICATED AND INSTALLED REPAIR ANGLE.  (X)
